Last night I developed a mysterious fluid-filled bump on my lip. I’ve never had that happen before, and I was scared it might be a cold sore/fever blister… Which would have been really awkward because, I’ve never had one in my life and to start getting them all of a sudden just wouldn’t be a good sign at all. My L-lysine was in my mother’s room (your body needs more of this amino acid during herpes virus flares), so instead I took 1200% Vitamin C last night, and fell asleep early from overwhelming exhaustion (not from the Vitamin C, though). Today, the bump is.. gone? And I also felt much better when I woke up. I’m thinking of continuing the Vitamin C dosage (at least 500% daily since I’m constantly dealing with infection) but as far as the mysterious bump… Well, I just don’t know. I shall ask my infectious disease doctor about it on.. ah, tomorrow!
Yes, tomorrow I go back to him and see
if that syphilis test is positive! what happens, and Thursday… Oh, wait, I just searched my tags and realized I never wrote about my endocrinologist visit on the first.
Well, it went great, aside from the usual almost-passing-out part. (It’s amazing how much your nervous system and body in general have to adapt to all the stopping, turning, and accelerating that’s associated with a car ride. But anyway.) He said it’d be a good idea to get tested for adrenal insufficiency (note: this is not the same as “adrenal fatigue,” which I honestly don’t believe exists; either you have enough hormones to function, or you don’t). If he can’t find anything wrong, he said he’d at least put me on Florinef to help with my blood volume problems and dehydration. I was thrilled about that…until I realized I can’t take it because it’s a steroid, and is completely counterindicated for someone fighting infections like I am. I also found out most people with CFS aren’t helped by it…but of course I haven’t any idea if that applies to people with M.E. or not. Regardless, unless my life is in immenent danger, I cannot take anything that will suppress my immune system, such as steroidal medications. This also means, if I do have adrenal insufficiency, I’ll have to weigh the risks associated with not treating it, because guess what the treatment for AI is? Yup, steroidal medications.
So right, on Thursday I have to be at the hospital at 11am to get more tests and bloodwork (over 11 of them just from him, not including whatever my Internist/ID will want; gah!) and have the ACTH stimulation test. I told the endocrinologist about my eternally-backwards sleep schedule so he agreed that having it done whenever “my” morning is, would be best, and wrote an exception letter for the hospital. This test… This test I am nervous about, but at least now I’m off any medications that could create any potential cardiac complications as the result of an interaction (read as: Sporanox), so I don’t have to worry about asking them to have a cardiac arrest tray on hand… Haha… (I joke, but I’m serious. If being startled while on Diflucan caused “that” incident, I wouldn’t want to know what could happen being chemically-startled while on Sporanox.)
Then Friday I should be nice and crashed after all of Wednesday and Thursday, haha, so the necessity for the wheelchair should be pretty obvious by the time I get to my doctor on Friday morning (yes, morning) to ask my primary about it. My niece thinks it’s a wonderful idea. But my father is a little upset about it, having already watched and lost one of his daughters to multiple sclerosis, a very similar illness to the one(s) I have. He always wants to make sure I eat enough, because towards the end she just stopped taking in nourishment. I admire his strength, truly, to not completely crumble after having gone through that, and having to watch it repeat fifteen years later with his other daughter. I doubt there is any worse feeling in the world, than to lose a child… I think of her and draw strength, sometimes. She went through it, so I’ll deal with it. I know she is around us, looking over us, and there to comfort me as I go through these similar symptoms. ♥ It sounds redundant, but she was such a kind person. The last time I saw her, she was smiling…
♥ a rainbow at night